MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Codes Device-Device Incompatibility (2919); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement and snaring occurred.The target lesion was located in the bifurcation of the iliac artery.A previously placed stent was implanted in the common iliac over 2 years prior to this procedure.During advancement of the 7.0x60x135 cm express ld stent, the stent dislodged from the balloon catheter.Subsequently, the physician had to gain access through the left artery to retrieve the dislodged stent.Upon attempting to remove the stent via snaring, the stent got caught in the previously implanted stent and both stents were removed with the snare.No further patient complications were reported.The patient's condition was fine post procedure.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9688098
Report Number2134265-2020-01183
Device Sequence Number11611213
Product Code NIO
UDI-Device Identifier08714729392453
UDI-Public08714729392453
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2022
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0024014960
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;